Got a Medical Question? Ask a Doctor Online!
do you have diabetes or hypertension
are you taking any medicines
These are mainly the symptoms of low blood sugar
if you have a glucometer just check your blood sugar during such an episode
please let me know if you are taking any medicines for diabetes
please enter the chat so that we could move further
are you there?
i do not have diabetes and am not taking any meds. this has happened to me about 3 times i am going
to go to my dr. but i was just curious
this could be a low blood sugar specially if it get better with intake of sugar tablet
what do you do for low blood sugar?
you should definitely see a doctor and keep some sweetener with you so if such an episode occur again you can take it
important thing would be to find out first if it really is a low blood sugar and then evaluate it further
i am going to see my physician but is taking a sweetner the only recourse or is there a med
if low blood sugar is not found to be the culprit heart should also be evaluated as a heart issue like arrythmia or ischemia can also cause this
Click ACCEPT so that i may be credited for my work
i have an appt.